# SDR AALA201706139003

- Difficulty date: June 11, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 5,827 hours, 2,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81361
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHT, LOWER LEFT EXIT SIGN, NOT SECURE.  REPLACED EMERGENCY EXIT LIGHT IAW AMM 33-51-13.
